Login New user?  
Journal of Analysis & Number Theory
An International Journal


Volumes > Vol. 3 > No. 2


The Expected Number of Maxima of a Random Algebraic Polynomial with Independently Normally Distributed Random Variables

PP: 149-162
Manas Kumar Pal, Somnath Bagh,
The expected number of maxima of the curve representing the algebraic polynomial of the form + + ++ , where are independent standard random variables, are known. In this paper we provide an asymptotic estimate for the expected number of maxima for non zero mean and variance . The result shows a significant difference in mathematical behavior between our polynomial and which was previously studied.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved